# SDR IPXA09556850

- Difficulty date: July 17, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 10,430 hours, 7,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3324
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT IN EXTERNAL FUSELAGE SKIN BS 584 STRINGER 25 LEFT.  REPAIRED DENTED INTERNAL FUSELAGE SKIN, BS 584, STR 25 LEFT IAW SRM 53 53-00-01-212.
